Hail, Douglas
- When
- June 2, 1:27 PM MST
- Where
- Douglas County, 3.27 mi ESE of Parker
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 39.510, -104.710
Severe thunderstorms produced hail up to quarter size and damaging winds. The wind downed trees and large branches in several areas.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS BOU wrote it up.
Severe thunderstorms produced hail up to quarter size and damaging winds. The wind downed trees and large branches in several areas. Morgan County was hardest hit where a home and car were damaged by falling trees.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before the first event at Jun 2, 1:16 PM MST, 11 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 216 PM MDT SAT JUN 2 2012 ...CORRECTION FOR A FEW TYPOS IN 1ST PARAGRAPH... .SHORT TERM...WEAK QG ASCENT OVER CENTRAL AND EASTERN COLORADO AT THIS HOUR AHEAD OF A 500MB SHORTWAVE TROUGH PASSING OVER WESTERN COLORADO. SCATTERED T-STORMS IN THE HIGH COUNTRY HAVE BEGUN TO MOVE OUT ONTO THE NEARBY PLAINS. CAPES AND LAPSE RATES NOT ALL THAT GREAT IN THE HIGH COUNTRY AT THIS HOUR UNDER THE HEAVY CLOUD COVER. ON THE PLAINS...ACCORDING TO THE RUC AND LAPS SFC BASED CAPES IN THE 300-600 J/KG RANGE WITHIN THE I-25 CORRIDOR UNDER INCREASING MID-LEVEL CLOUD COVER. FARTHER OUT ON THE PLAINS WHERE SKIES WERE STILL MOSTLY SUNNY...CAPES IN THE 700-1500 J/KG RANGE. DURING THE NEXT FEW HOURS...SCATTERED T-STORMS MOVING ACROSS THE I-25 CORRIDOR WILL MOVE OUT ONTO THE PLAINS WHERE THEY/LL LIKELY MERGE INTO A NEARLY SOLID NORTH-SOUTH LINE OF STORMS. COULD SEE A FEW STORMS EAST OF I-25 AND SOUTH OF I-76 BECOMING SEVERE EVEN WITH SFC DEW POINTS ONLY IN THE 40S. VERTICAL SHEAR NOT ALL THAT GREAT TODAY...SO THREAT OF TORNADOES IS QUITE LOW. HOWEVER CAN/T RULE OUT A BRIEF WEAK TORNADO/LANDSPOUT ALONG AN OUTFLOW BOUNDARY. MAY EVEN SEE ONE AS CLOSE AS D.I.A. ACARS SOUNDING AT DENVER AS OF 19Z DRY ADIABATIC BELOW 500MB WITH A LARGE SUB-CLOUD TEMP/DEW POINT SPREAD. IT/S LOOKING FAR LESS LIKELY WE/LL SEE ANY HAIL INSIDE THE I-25 CORRIDOR WITH FREEZE LEVEL CURRENTLY UP AROUND 15 THSND FT MSL. BIGGEST THREAT WILL BE DAMAGING MICROBURST WINDS WITH POTENTIAL GUSTS TO AROUND 50KTS. HAIL TO AROUND 1 INCH ALSO POSSIBLE ROUGHLY SOUTHEAST OF AN AKRON-TO-ELBERT LINE AFTER 21Z TODAY...WITH EVEN LARGER STONES WITH MERGING STORM CELLS. THIS STORM FRONT IS EXPECTED TO MOVE EAST OF AN AKRON-TO-LIMON LINE BY MID-LEVEL WITH THE PASSING TROUGH AXIS. SHOULD SEE STEADY DRYING AND CLEARING FROM WEST-TO-EAST DURING THE EVENING HOURS WITH INCREASING SUBSIDENCE IN THE WAVE OF THE TROUGH. ON SUNDAY...WILL SEE MID-LEVEL DRYING AND WARMING WITH AN UPPER RIDGE MOVING IN FROM THE GREAT BASIN WITH LIGHT WEST-NORTHWEST FLOW OVER THE AREA MUCH OF THE DAY. ON THE PLAINS...WEAK NORTHERLY SFC WINDS GRADUALLY TURN NORTHEASTERLY ACCORDING TO MODELS BY MIDDAY WHICH APPEARS TO GENERATE A FAIR AMOUNT OF MID- LEVEL CLOUDINESS ALONG THE FRONT RANGE BY AFTERNOON...WITH POSSIBLY A FEW SHOWERS/ T-STORMS OVER AND NEAR THE FOOTHILLS LATER IN THE AFTERNOON. STILL LOOKS QUITE WARM ON SUNDAY WITH MAX TEMPERATURES IN THE UPPER 80S AND LOWER 90S ON THE PLAINS BEFORE CLOUDS DEVELOP. DO NOT SEE MUCH IN THE WAY OF PCPN IF ANY IN THE HIGH COUNTRY WHERE ATMOSPHERE WILL BE DRIER. .LONG TERM....LONG TERM...A DEEP UPPER LEVEL TROUGH WILL BE OVER THE PACIFIC NORTHWEST WHILE A RIDGE RESIDES OVER THE CENTRAL PART OF THE COUNTRY DURING THE EARLY PART OF NEXT WEEK. MODELS ARE IN GOOD AGREEMENT WITH THIS AND THEN HAVING THE TROUGH LIFT NORTH INTO CANADA BY THURSDAY. FOR COLORADO...THERE ARE DIFFERENCE WITH THE DETAILS. THE TIMING OF SHORT WAVES AND THE AMOUNT OF MOISTURE DIFFER FOR NEXT WEEK. WILL CONTINUE WITH THE ABOVE NORMAL TEMPERATURES AND BROAD BRUSH OF LOW POPS FOR NEXT WEEK. WOULD EXPECT A DAY OR TWO OF INCREASED CONVECTION AS WEAK SHORT WAVE TROUGHS MOVE OVER THE AREA. BY FRIDAY...THE RIDGE OVER CENTRAL U.S. WILL FLATTEN AS THE FLOW ACROSS THE NORTHERN ROCKIES INCREASES. THIS WILL CAUSE THE FLOW OVER COLORADO TO BECOME MORE WESTERLY...WHICH MAY BRING FEWER SHOWERS AND STORMS FOR FRIDAY AND SATURDAY. && .AVIATION...THE CHANCE FOR THUNDERSTORMS WILL INCREASE AT DENVER AREA AIRPORTS NOW THROUGH 22Z...WITH THE BIGGEST RISK FROM STORMS BEING STRONG MICROBURST WINDS AND LIGHTNING. COULD BRIEFLY SEE ILS CEILINGS WITH PRECIPITATION WITH PASSING STORMS. SMALL HAIL ALSO POSSIBLE IN AREAS EAST OF I-25...POSSIBLY UP TO A HALF INCH IN DIAMETER. WINDS FROM HIGH BASED T-STORMS COULD GUSTS TO 45KTS POTENTIALLY CAUSING SERIOUS IMPACT TO AIRPORT OPERATIONS. THUNDERSTORMS ARE EXPECTED TO MOVE EAST OF THE DENVER METRO AREA AFTER 00Z THIS EVENING WITH DRIER WINDS FLOWING DOWN OFF THE FOOTHILLS. BY LATE THIS EVENING...SHOULD SEE THE NORMAL DRAINAGE WIND PATTERN SET UP UNDER CLEARING SKIES BY 06Z TONIGHT. && .HYDROLOGY...THE RISK FOR FLOODING AT THE FRONT RANGE BURN SCARS INCLUDING THE FOURMILE BURN SCAR WEST OF BOULDER LOOKS LOW FOR THE REST OF THIS AFTERNOON. HOWEVER A FEW STORMS MAY STILL PRODUCE 0.25 TO 0.40 OF RAIN IN UNDER 40 MINUTES WHICH MAY CAUSE MINOR HIGH WATER RUNOFF. RISK OF ANY FLOODING SHOULD COME TO AN END AFTER 8 PM THIS EVENING. && .BOU WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...BAKER LONG TERM....MEIER AVIATION...BAKER
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1107 AM MDT SAT JUN 2 2012 COZ030>051-031715- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1107 AM MDT SAT JUN 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT CHANCE FOR SEVERE THUNDERSTORMS ON THE PLAINS OF NORTHEAST COLORADO THIS AFTERNOON...MAINLY FOR AREAS EAST OF THE I-25 URBAN CORRIDOR. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN THREAT FROM THUNDERSTORMS AFTER 1:30 PM TODAY. SCATTERED THUNDERSTORMS WILL DEVELOP OVER THE FRONT RANGE AROUND THE NOON HOUR...AND THEN MOVE EAST ACROSS THE I-25 URBAN CORRIDOR BETWEEN 12:30 AND 2 PM TODAY. SOME OF THESE STORMS WILL BE CAPABLE OF WIND GUSTS TO 50 MPH...FREQUENT CLOUD-TO-GROUND LIGHTNING AND POSSIBLY SOME SMALL HAIL. THESE STORMS ARE THEN EXPECTED TO MOVE EAST ACROSS THE PLAINS AS A LINE OF STRONGER STORMS...WHERE A FEW STORMS SOUTH OF INTERSTATE 76 MAY PRODUCE HAIL TO AROUND AN INCH IN DIAMETER AND WIND GUSTS TO 60 MPH. WHILE THESE STORMS WILL BE MOVING AT A MODERATE SPEED TODAY...THERE IS A SLIGHT CHANCE OF FLOODING IN THE FOUR MILE BURN AREA WEST OF BOULDER EARLY TO MID-AFTERNOON TODAY. FROM ONE QUARTER TO ONE-HALF INCH OF RAIN COULD FALL FROM STORMS PASSING OVER THE BURN AREA IN UNDER AN HOUR. ELSEWHERE THE THREAT OF FLOODING IS MINIMAL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY TEMPERATURES WILL BE ABOVE NORMAL THROUGH THE WEEK AS AN UPPER LEVEL RIDGE PERSISTS OVER THE STATE. HOWEVER...MOISTURE AT LOW LEVELS WILL BEGIN INCREASING EARLY IN THE WEEK...FROM THE PLAINS INTO THE FOOTHILLS. THE COMBINATION OF WARM TEMPERATURES AND THE PRESENCE OF LOW LEVEL MOISTURE WILL PRODUCE ROUNDS OF SHOWERS AND THUNDERSTORMS EACH DAY. HAIL...GUSTY WINDS...AND LOCALLY HEAVY RAIN MAY ACCOMPANY THE THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AFTER NOON. BAKER/MEIER
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 1250 PM MDT SAT JUN 2 2012 COZ037-021915- CENTRAL AND SOUTHEAST PARK COUNTY CO- 1250 PM MDT SAT JUN 2 2012 THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PARK COUNTY AT 1250 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND WIND GUSTS TO AROUND 40 MPH. THIS STORM WAS LOCATED OVER EXTREME SOUTHEASTERN PARK COUNTY...OR 32 MILES WEST OF COLORADO SPRINGS...MOVING EAST AT 15 MPH. THE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF THE ADVISORY COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM WILL PRODUCE DANGEROUS CLOUD-TO-GROUND LIGHTNING. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES AND MOVE INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING LAND LINE TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE IN DANGER OF BEING STRUCK BY LIGHTNING. && LAT...LON 3894 10548 3897 10534 3871 10533 3871 10546 TIME...MOT...LOC 1850Z 249DEG 6KT 3879 10538
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 1256 PM MDT SAT JUN 2 2012 COZ034-036-039-021930- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET CO- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET CO- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY CO- 1256 PM MDT SAT JUN 2 2012 THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN JEFFERSON COUNTY AT 1256 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND WIND GUSTS TO AROUND 40 MPH. THIS STORM WAS LOCATED NEAR PINE GROVE...OR 28 MILES SOUTHWEST OF DENVER...MOVING EAST AT 15 MPH. LOCATIONS IN THE ADVISORY INCLUDE BUT ARE NOT LIMITED TO PINE GROVE...SOUTH PLATTE...CONIFER...BUFFALO CREEK AND ASPEN PARK. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM WILL PRODUCE DANGEROUS CLOUD-TO-GROUND LIGHTNING. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES AND MOVE INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING LAND LINE TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE IN DANGER OF BEING STRUCK BY LIGHTNING. && LAT...LON 3957 10512 3936 10518 3937 10539 3957 10538 TIME...MOT...LOC 1856Z 274DEG 4KT 3943 10532
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 153 PM MDT SAT JUN 2 2012 COZ036-040-041-022030- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET CO- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY CO- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET CO- 153 PM MDT SAT JUN 2 2012 THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DOUGLAS COUNTY AT 154 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND WIND GUSTS TO AROUND 50 MPH. THIS STORM WAS LOCATED 3 MILES SOUTHEAST OF BEVERLY HILLS...OR 21 MILES SOUTH OF DENVER...MOVING EAST AT 10 MPH. LOCATIONS IN THE ADVISORY INCLUDE BUT ARE NOT LIMITED TO CASTLE PINES...THE PINERY...SURREY RIDGE...PARKER...FRANKTOWN...CASTLE ROCK AND BEVERLY HILLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... GUSTY WINDS FROM THE STORM MAY PRODUCE AREAS OF REDUCED VISIBILITIES IN BLOWING DUST. FURTHERMORE...THE WINDS MAY BE STRONG ENOUGH TO BLOW AROUND LOOSE OBJECTS SUCH AS OUTDOOR PATIO FURNITURE AND TRASH CANS. && LAT...LON 3955 10468 3931 10468 3931 10496 3956 10493 TIME...MOT...LOC 1954Z 244DEG 19KT 3946 10480
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 155 PM MDT SAT JUN 2 2012 COZ034-036-022030- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET CO- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET CO- 155 PM MDT SAT JUN 2 2012 THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR EASTERN GILPIN COUNTY AT 156 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND WIND GUSTS TO AROUND 50 MPH. THIS STORM WAS LOCATED NEAR ASPEN SPRINGS...OR 29 MILES WEST OF DENVER...MOVING NORTHEAST AT 15 MPH. LOCATIONS IN THE ADVISORY INCLUDE BUT ARE NOT LIMITED TO ROLLINSVILLE...CENTRAL CITY...BLACK HAWK AND ASPEN SPRINGS. PRECAUTIONARY/PREPAREDNESS ACTIONS... GUSTY WINDS FROM THE STORM MAY PRODUCE AREAS OF REDUCED VISIBILITIES IN BLOWING DUST. FURTHERMORE...THE WINDS MAY BE STRONG ENOUGH TO BLOW AROUND LOOSE OBJECTS SUCH AS OUTDOOR PATIO FURNITURE AND TRASH CANS. && LAT...LON 3993 10553 3992 10541 3976 10545 3984 10559 TIME...MOT...LOC 1956Z 208DEG 6KT 3983 10549
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 200 PM MDT SAT JUN 2 2012 COZ034-036-039-022030- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET CO- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET CO- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY CO- 200 PM MDT SAT JUN 2 2012 THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR CENTRAL JEFFERSON COUNTY AT 159 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS CAPABLE OF PRODUCING WIND GUSTS TO AROUND 50 MPH. THESE STORMS WERE LOCATED 3 MILES SOUTHEAST OF EVERGREEN...OR 21 MILES SOUTHWEST OF DENVER...MOVING EAST AT 20 MPH. LOCATIONS IN THE ADVISORY INCLUDE BUT ARE NOT LIMITED TO TINY TOWN... RED ROCKS PARK...MORRISON...KITTREDGE...INDIAN HILLS...IDLEDALE... EVERGREEN...BERGEN PARK...WESTERN LAKEWOOD AND GOLDEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... GUSTY WINDS FROM THE STORM MAY PRODUCE AREAS OF REDUCED VISIBILITIES IN BLOWING DUST. FURTHERMORE...THE WINDS MAY BE STRONG ENOUGH TO BLOW AROUND LOOSE OBJECTS SUCH AS OUTDOOR PATIO FURNITURE AND TRASH CANS. && LAT...LON 3980 10515 3953 10513 3953 10539 3980 10540 TIME...MOT...LOC 1959Z 229DEG 12KT 3960 10531
The Denver radar (KFTG), 34 km away, was scanning. The volume nearest the first event began at 20:29 UTC.
16 thunderstorm wind, 3 hail. Local standard time, as filed.
A severe thunderstorm wind snapped tree branches, up to 4 inches in diameter.
Severe thunderstorm winds caused considerable roof damage to several homes.
A severe thunderstorm produced damaging winds that snapped large tree branches, up to 5 inches in diameter.
A severe thunderstorm produced damaging winds which snapped tree branches, up to 5 inches in diameter.
A severe thunderstorm toppled a 60-foot tall pine tree, 24 inches in diameter. In addition, a large tree, 12 inches in diameter, was blown on to a home. Another large cottonwood tree, fell on to a car.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Colorado in 2012Every state in 2012This day in weather historyWarnings in Colorado, June 2012
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 387696, 387699, 387702, 387700, 387714, 387703, 387713, 387701, 387697, 387709, 387712, 387705, 387704, 387708, 387706, 387707, 387698, 387711, 387710.